Hey there! Sign in to join this conversationNew here? Join for free

Girls, your experiences with Microgynon 30 Watch

    Offline

    2
    ReputationRep:
    Few spots, but it's suiting me a lot better than the implant I was on before.
    Offline

    4
    ReputationRep:
    (Original post by Astra_K)
    As the title says?
    Researching for a friend.
    Thanks
    I was fine on it. Apart from, before I didnt feel a thing on my period. When I started on microgynon it made my periods more painful. But they only lasted like thursday/friday to sunday. And the pain was mostly on the first or 2nd day.

    Im starting Cerazette in 3 weeks..anyone have experiences with that?
    Offline

    13
    ReputationRep:
    (Original post by raari)
    I was fine on it. Apart from, before I didnt feel a thing on my period. When I started on microgynon it made my periods more painful. But they only lasted like thursday/friday to sunday. And the pain was mostly on the first or 2nd day.

    Im starting Cerazette in 3 weeks..anyone have experiences with that?
    most people ive heard are fine with it. gave me a constant period .

    im on noriday now and it seems to be okay.
    Offline

    4
    ReputationRep:
    (Original post by ponpon14)
    most people ive heard are fine with it. gave me a constant period .

    im on noriday now and it seems to be okay.
    Ive just heard loads of bad things about it :/ kinda scared me off trying it! haha ill give it a go

    Ive never heard of noriday..is that a constant 4 week pill?
    Offline

    2
    ReputationRep:
    I've been on microgynon 30 for about 4 months now and it's not been too bad actually. The pain is definitely less and the periods are shorter and lighter. I have developed headaches with it and some nausea, but those are going away now that it's settled down. It affected my mood quite a bit in the first 2 months and I cried a lot, but again, that seems to have settled down too.
    Offline

    13
    ReputationRep:
    (Original post by raari)
    Ive just heard loads of bad things about it :/ kinda scared me off trying it! haha ill give it a go

    Ive never heard of noriday..is that a constant 4 week pill?
    Yeah, its the mini pill. The only bad thing about it for me so far is that it only has a 3 hour window unlike cerazette thats 12 hours. But so far ive had no period pains and only a very light period. Best one for me so far (and ive had lots...)
    Offline

    0
    ReputationRep:
    (Original post by raari)
    I was fine on it. Apart from, before I didnt feel a thing on my period. When I started on microgynon it made my periods more painful. But they only lasted like thursday/friday to sunday. And the pain was mostly on the first or 2nd day.

    Im starting Cerazette in 3 weeks..anyone have experiences with that?
    love cerazette. have a period about 4 times a year, no weight gain, no moods swings. ah bliss
    Offline

    4
    ReputationRep:
    (Original post by loz_fairy)
    love cerazette. have a period about 4 times a year, no weight gain, no moods swings. ah bliss
    Would you say its changed your skin? Im kinda worried about acne too. Something else ive wondered, if you barely get any periods, in the slight chance you might get pregnant, how would you know?

    (Original post by ponpon14)
    Yeah, its the mini pill. The only bad thing about it for me so far is that it only has a 3 hour window unlike cerazette thats 12 hours. But so far ive had no period pains and only a very light period. Best one for me so far (and ive had lots...)
    Also, how was this one with your skin? and how would you know if your pregnant :confused:
    Offline

    0
    ReputationRep:
    (Original post by raari)
    Would you say its changed your skin? Im kinda worried about acne too. Something else ive wondered, if you barely get any periods, in the slight chance you might get pregnant, how would you know?
    :
    umm i dunno really, guess i'm just not! as for skin, i don't think its got worse, but then my life is a constant battle with my skin so who knows
    Offline

    4
    ReputationRep:
    (Original post by loz_fairy)
    umm i dunno really, guess i'm just not! as for skin, i don't think its got worse, but then my life is a constant battle with my skin so who knows
    I know the 'battling with your skin' feeling! which is why i dont want a pill to make it worse! I know some make it better. My sister is on one because she had bad acne, and its really helped clear her skin. Think it begins with an O. I'll find the name of it out tomorrow.
    Offline

    0
    ReputationRep:
    I had it when I was 16 and put on over a stone in 6 months. Changed to a Cilest which was great but now take Cerazette which is even better =)
    Offline

    13
    ReputationRep:
    (Original post by raari)
    Would you say its changed your skin? Im kinda worried about acne too. Something else ive wondered, if you barely get any periods, in the slight chance you might get pregnant, how would you know?



    Also, how was this one with your skin? and how would you know if your pregnant :confused:
    Its alright with my skin. Im 19 and have had terrible acne everwhere up until now,but its finally going! You still can get your period, im on it at the moment, i get it on the 4th week of the packet now, its just much lighter (i only have to wear panty liners instead of sanitary towels.)
    Offline

    0
    ReputationRep:
    Weight gain and bad mood swings
    Offline

    2
    ReputationRep:
    Been taking it for 3 months now. I've put on half a stone (which is a good thing cos I'm very slim naturally), bigger boobs, however, as others have said, my mood can change almost instantly now, and I get annoyed very easily and it's a much more intense anger than before. I was always happy before and my boyfriend can see a big change in me he said. I actually cried all night a few days ago for no reason at all... I have another pack to go, if nothing changes I will change pills. Oh, and I also got a few headaches in the first month but they subsided.
    Offline

    0
    ReputationRep:
    increase in appetite and headaches for the first few weeks and i spotted for the first month
    • #3
    #3

    I was on it for 7 months and I was so glad I came off it. It made me constantly moody, easily irritated, extremely over emotional and it got to the point where I was crying pretty much every night. And it made me gain weight. I didn't realise it was the pill making me like that for ages though, but as soon as I came off it I was back to normal, thank god.
    Offline

    1
    ReputationRep:
    I love it.

    Tastes good.
    Stops periods being shizful.
    Beaut.
    • Offline

      17
      I've just come off it after 6years - got fed up of pumping my body of unnecessary chemicals, and I no longer need it for contraception.

      When I first started it, I bled constantly (although got lighter as the days/weeks went on), and eventually it stopped. Looking back I was pretty moody, miserable, and pretty depressed. My boobs went up a cup size (from DD to E), my appetite increased, and I put on almost a stone in 6years. The only benefit I got from it was my periods were much lighter, period pains weren't so bad and I knew when my periods were coming - before going on the pill, I had to go through the process of counting 28days, and then counting back 4days to get a rough estimate of my period :facepalm:. I also found the bad acne I suffered with since puberty cleared pretty quickly and I very rarely got anymore spots, just the odd one or two that cropped up when I was stressed.

      Now I have come off it, my body is playing havoc trying to get back into a routine/cycle to what it was 6years ago. I realise that it's going to take a while to settle back but the day my period finally arrives, I will be happy (as crazy as that sounds). Would I go back on the pill? no! Abstaining or using the old school method condoms will be the way for me.
      Offline

      0
      ReputationRep:
      I put on a stone of weight and couldn't keep it off with whatever exercise/healthy eating I tried :/ I have finalllllyyy changed to Yasmin and I just hope I can lose the weight
      Offline

      0
      ReputationRep:
      Also, I put on two dress sizes and my bra size went from DD to F. My periods were more painful and I had cramps on the first day every time.
      It was so inconvenient as I had to get all new clothes to fit and I lost confidence in my appearance.
      For what it's worth, I'd suggest your friend to ask the doctor for a version of The Pill which won't make her put weight on - wish I'd have done that
     
     
     
    Reply
    Submit reply
    TSR Support Team

    We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

    Updated: December 26, 2010
  1. See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  2. Poll
    What newspaper do you read/prefer?
  3. See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  4. The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.